Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the $ p$-compact groups corresponding to the $ p$-adic reflection groups $ G(q,r,n)$


Author: Natàlia Castellana
Journal: Trans. Amer. Math. Soc. 358 (2006), 2799-2819
MSC (2000): Primary 55R35, 14E20; Secondary 55R40, 20D20
DOI: https://doi.org/10.1090/S0002-9947-06-04154-7
Published electronically: February 6, 2006
MathSciNet review: 2216246
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There exists an infinite family of $ p$-compact groups whose Weyl groups correspond to the finite $ p$-adic pseudoreflection groups $ G(q,r,n)$ of family 2a in the Clark-Ewing list. In this paper we study these $ p$-compact groups. In particular, we construct an analog of the classical Whitney sum map, a family of monomorphisms and a spherical fibration which produces an analog of the classical $ J$-homomorphism. Finally, we also describe a faithful complexification homomorphism from these $ p$-compact groups to the $ p$-completion of unitary compact Lie groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55R35, 14E20, 55R40, 20D20

Retrieve articles in all journals with MSC (2000): 55R35, 14E20, 55R40, 20D20


Additional Information

Natàlia Castellana
Affiliation: Departament de Matemátiques, Universitat Autónoma de Barcelona, 08193 Bella- terra, Spain

DOI: https://doi.org/10.1090/S0002-9947-06-04154-7
Keywords: Classifying space, $p$-compact group, spherical fibration
Received by editor(s): January 14, 2002
Published electronically: February 6, 2006
Additional Notes: The author was supported by CIRIT Grant 1995FI-02105PG and by MCYT grant BFM 2001-2035.
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society